# SDR UIA9320

- Difficulty date: December 5, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N15231
- Make and model: Dhav DHC8311
- Aircraft serial: 414
- Aircraft time: 17,065 hours, 33,426 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 85860
- Part serial: 160
- Condition: Faulty
- Location: Nlg Door
- Part time: 16,410 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT NOSE GEAR DOOR RED LIGHT ON A/C AIR TURN BACK, AFTER LANDING CHECK FOUND PSEU FAULT.IAW AMM32-61-50 REPLACED PSEU AND FUNCTION TEST CONDITION BACK NORMAL.
